MathSciNet Relay Station
MathSciNet bibliographic data
MR2199189 (2006i:34170) 34L15 (34B24 34L40)
Horváth, Miklós; Kiss, Márton A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1425–1434 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement